# SDR CA131209001

- Difficulty date: December 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 32,322 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 711025
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO TOWING AN ACFT THE UPPER AND LOWER TORQUE ARMS WERE DISCONNECTED FROM EACH OTHER BY REMOVING THE LATCH PIN.  IT WAS NOTICED THAT THE UPPER TORQUE ARM WAS CRACKED IN THE RT LATCH CHAIN INSTALLATION HOLE.  UPPER TORQUE ARM WAS REPLACED PRIOR TO FURTHER FLIGHT.
